# SDR SWAA2023042418172

- Difficulty date: March 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - CORROSION ON AFT FLOOR SUPPORT BULKHEAD AT BS 7947.5 RBL 5.5; RBL 7.25; RBL 9.75; RBL 12; LBL 1.5; LBL 9; LBL 14 WL 155 (MARKED)<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.;[02] REMOVED ON ACB;AFT FLOOR SUPPORT BULKHEAD AT BS947.5;RBL20;LBL10;WL155;PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED MEASUREMENT TABLE COMPLETED.;[04] RECEIVED;LOCATED AND DRILLED NEW FLOOR SUPPORT BULKHEAD WITH P/N 149A8118-29;LOT#1519863-1;IAW DGW#149A8117 AND SRM 51-40-05.OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL NEW FLOOR SUPPORT BULKHEAD GIVEN.;[06] INSTALLED NEW FLOOR SUPPORT BULKHEAD ON ACB;BS947.5;IAW SRM 51-40-02 AND DWG#149A8117.;[07] REJECTION : SEE STEP 1.;[08] STEP 1 COMPLETED  ALL MAINTENANCE ACTIONS COMPLETED;[09] STEP 1 COMPLETE;[10] VERIFIED CORRECTIVE ACTION #6
